MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 10; HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 10; HIP FEMORAL STEM
Model Number L20310
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Inadequate Osseointegration (2646); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 10/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
After review of medical records the patient was revised for mechanical loosening of left total hip arthroplasty.It was indicated that the patient presented with increasing hip pain and inability to ambulate well and getting difficult to walk even with maximum assistance.Operative notes reported that there appears to be a subacute hematoma which was irrigated.The entire ste and head was removed as a single piece by hand as it was grossly loose.Doi: (b)(6) 2006; dor: (b)(6) 2019; left hip.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
CORAIL2 NON COL HO SIZE 10
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10209217
Report Number1818910-2020-14632
Device Sequence Number3271111
Product Code KWA
UDI-Device Identifier10603295258018
UDI-Public10603295258018
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2010
Device Model NumberL20310
Device Catalogue NumberL20310
Device Lot Number1904444
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer08/07/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36 MM +5; CORAIL2 NON COL HO SIZE 10; PINNACLE MTL INS NEUT36IDX54OD; PINNACLE SECTOR II CUP 54 MM; ARTICULEZE M HEAD 36 MM +5; CORAIL2 NON COL HO SIZE 10; PINNACLE MTL INS NEUT36IDX54OD; PINNACLE SECTOR II CUP 54 MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR